# SDR CA060110002

- Difficulty date: January 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: MS280344
- Part serial: 114590
- Condition: Malfunctioned
- Location: Oil Temperature
- Part time: 18,748 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LT OIL TEMPERATURE INDICATION WAS NOTICED TO BE INTERMITTENTLY FLUCTUATING AND UNSERVICEABLE.  CREW ELECTED TO RETURN THE AIRCRAFT TO BASE WHERE AN APPROACH AND LANDING WAS CARRIED OUT WITHOUT INCIDENT.  ENGINEERING INVESTIGATION REVEALED THAT THE ENGINE'S OIL TEMPERATURE PROBE WAS UNSERVICEABLE.  THE PROBE IN QUESTION WAS REPLACED AND FOLLOWING REQUIRED ENGINE RUNS AND CHECKS THE AIRCRAFT WAS RELEASED BACK TO SERVICE WITHOUT FURTHER INCIDENT.
